Accessibility navigation

Parametric estimation of different interest rate processes

Ioannides, M. and Skinner, F.B. (2003) Parametric estimation of different interest rate processes. Applied Financial Economics, 13 (6). pp. 431-446. ISSN 1466-4305

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1080/09603100210155188

Item Type:Article
Divisions:Arts, Humanities and Social Science > School of Politics, Economics and International Relations > Economics
ID Code:21417
Publisher:Taylor & Francis

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation